# SDR COMA0460641

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 20,565 hours, 18,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CENTER WEB CORRODED.  REPAIRED IAW REO 601R-53-11-587.
